Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and diet pills jbennett

Posted by terra miller on August 17, 2002, at 22:27:23

In reply to Re: Wellbutrin and diet pills, posted by jbennett on August 16, 2002, at 23:08:09

it sounds like you are in the beginning stages of suppressed appetite. (of course everybody is totally different) it depends if you are at your therapeutic dose, too. 2 months is a little early, unless you got it right fast in which case i give you thunderous applause. i wonder if your urge to smoke has anything to do with increased anxiety or fidgetiness ... wellbutrin is activating. i quit smoking while on wellbutrin but it was because it made me nauseous to think about it. don't know if it's that way with others or not. but i do know that in the early months i had to adjust to that feeling of being activated. wellbutrin is also constipating, so if you are trying to lose weight you'll want to keep that in mind specifically if you choose to try those "absorbs the fats and they pass right through you" pills... you could really get clogged up if you aren't careful. (hope that wasn't too blunt.) make sure you drink plenty of water.

terra


p.s. there's an interesting dieting thread on PSB if you want to read there.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:116592
URL: http://www.dr-bob.org/babble/20020814/msgs/116757.html